| Model Number |
SC-8216-70 |
| Medical Device Problem Codes |
High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Inappropriate Device Stimulation of Tissue (4928)
| Date of Event |
07/17/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was only feeling stimulation when tilting neck to the right and strong jolts when moving the arms.It was also stated that the patient's spinal cord stimulator (scs) paddle leads had high impedance.The patient underwent a procedure wherein the ipg and paddle leads were replaced.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event:
model number/catalog number: sc-8216-50.Serial number: (b)(6).Batch/lot number: 16354325.Model/catalog description: artisan lead 50 cm.Unique identifier (udi) #: (b)(4).